# SDR SIMA201034103

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 18,929 hours, 13,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH67031887951
- Condition: Dented
- Location: Fuselage
- Part time: 18,929 hours, 13,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR FRAME AT UPPER L-ANGLE (STRICKER) DENTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TRIMMED THE PASSENGER DOOR FRAME AFT UPPER L ANGLE IAW EO CR-53MR-230.  THE AIRCRAFT WAS RETURNED TO SERVICE.
